A generalized projection decomposition in Orlicz-Bochner spaces

Tom 68 / 2005

Henryk Hudzik, Ryszard Płuciennik, Yuwen Wang Banach Center Publications 68 (2005), 61-70 MSC: 46B20, 46E30. DOI: 10.4064/bc68-0-7

Streszczenie

In this paper, a precise projection decomposition in reflexive, smooth and strictly convex Orlicz-Bochner spaces is given by the representation of the duality mapping. As an application, a representation of the metric projection operator on a closed hyperplane is presented.

Autorzy

  • Henryk HudzikFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    Umultowska 87
    61-614 Poznań
    Poland
    e-mail
  • Ryszard PłuciennikInstitute of Mathematics
    Poznań University of Technology
    Piotrowo 3A
    60-965 Poznań
    Poland
    e-mail
  • Yuwen WangSchool of Mathematics and Computer Science
    Harbin Normal University
    Harbin 150080
    P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek